On the number of solutions of simultaneous Pell equations II

Volume 122 / 2006

Michael A. Bennett, Mihai Cipu, Maurice Mignotte, Ryotaro Okazaki Acta Arithmetica 122 (2006), 407-417 MSC: Primary 11D09, 11D25; Secondary 11B39, 11J13, 11J86. DOI: 10.4064/aa122-4-4

Authors

  • Michael A. BennettDepartment of Mathematics
    University of British Columbia
    Vancouver, B.C., V6T 1Z2 Canada
    e-mail
  • Mihai CipuInstitute of Mathematics
    Romanian Academy
    P.O. Box 1-764
    RO-014700 Bucureşti, Romania
    e-mail
  • Maurice MignotteU.F.R. de Mathématiques
    Université Louis Pasteur
    7, Rue René Descartes
    67084 Strasbourg Cedex, France
    e-mail
  • Ryotaro OkazakiDepartment of Mathematics
    Doshisha University
    Kyoto, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image